# SDR ASAA2018021023477

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,434 hours, 5,093 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Solenoid Valve
- Part time: 1,204 hours, 431 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION,  FOUND THE NR 1 ENGINE, FOUND THE ENGINE & WING CONTROL CIRCUIT BREAKER OPEN.  ACFT GROUNDED IAW SSM 30-11-11.  NR 2 ENGINE GROUND WING THERMAL ANTI-ICE SOLENOID RESISTANCE READS HIGH AT P5-11 CONNECTOR D648 PIN 29.  DISCONNECTED THE CONNECTOR AND  FOUND THE SOLENOID CONNECTOR CONTAMINATED. REMOVED AND REPLACED THE SOLENOID VALVE IAW AMM 30-11-12-400-801, STEPS 3A THROUGH 3H(S).  OPS CHECKED NORMAL. GROUND VERIFICATION GOOD.
